# SDR ABXA2023050270

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767283
- Aircraft serial: 26544
- Aircraft time: 93,894 hours, 19,111 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK WE GOT THE AIL LOCK LIGHT, RETURNED TO GATE AILERON LOCKOUT EICAS MSG. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE RESET AILERON LOCKOUT BOX (SAM) IAW B767 FIM 27-11/804 OPS CHECK GOOD NO EICAS MESSAGE. AIRCRAFT RETURNED TO SERVICE.
